Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleStandard bases in K[[t 1, … ,t m]][x 1, … ,x n]^s
Author(s) Thomas Markwig
TypeArticle in Journal
AbstractIn this paper we study standard bases for submodules of K[[t_1, … ,t_m]][x_1, … ,x_n]^s respectively of their localisation with respect to a t ¯ -local monomial ordering. The main step is to prove the existence of a division with remainder generalising and combining the division theorems of Grauert–Hironaka and Mora. Everything else then translates naturally. Setting either m = 0 or n = 0 we get standard bases for polynomial rings respectively for power series rings as a special case. We then apply this technique to show that the t -initial ideal of an ideal over the Puiseux series field can be read of from a standard basis of its generators. This is an important step in the constructive proof that each point in the tropical variety of such an ideal admits a lifting.
KeywordsStandard basis, Monomial ordering, Division with remainder, Power series
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717108000461
LanguageEnglish
JournalJournal of Symbolic Computation
Volume43
Number11
Pages765 - 786
Year2008
Edition0
Translation No
Refereed No
Webmaster